MAUDE Adverse Event Report: DEPUY FRANCE SAS - 3003895575 DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS

DEPUY FRANCE SAS - 3003895575 DXTEND SCREW LOCK D4.5X48MM; DELTA XTEND IMPLANTS : SCREWS
Model Number 130790048
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Fall (1848); Inadequate Osseointegration (2646)
Date of Event 08/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision of shoulder prosthesis right side as patient suffered two falls before.There was loosening at the bone to implant interface.Doi: unknown, dor: (b)(6) 2020; right shoulder.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Investigation summary
=
> examination of the returned device could not confirm the reported event.The device was manufactured on 23-february-2019.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot
=
> 1) quantity manufactured: 60 parts 2) date of manufacture: 23-feb-2019 3) any anomalies or deviations identified in dhr: no deviations or anomalies 4) expiry date: 31-jan-2024 5) ifu reference: w90930 h10 additional narrative: added: d4 (lot #) corrected: h3.

Brand Name
DXTEND SCREW LOCK D4.5X48MM
Common Device Name
DELTA XTEND IMPLANTS : SCREWS
Manufacturer (Section D)
DEPUY FRANCE SAS - 3003895575
7 allee irene joliot-curie
b.p. 256
saint priest cedex 69801
FR  69801
MDR Report Key11239505
Report Number1818910-2021-01951
Device Sequence Number11623959
Product Code KWS
UDI-Device Identifier10603295027874
UDI-Public10603295027874
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K120174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number130790048
Device Catalogue Number130790048
Device Lot Number5337282
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2020
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date01/27/2021
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DXTEND GLENOSPHERE STD D38MM; DXTEND SCREW LOCK D4.5X36MM; DXTEND SCREW LOCK D4.5X42MM; DXTEND SCREW LOCK D4.5X48MM; HYBRID HUM CUP EPI36 D38 +9MM; METAGLENE +10MM; UNKNOWN SHOULDER NON-LOCKING SCREW
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR